# SDR WX0A2022030774022

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 43,066 hours, 28,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGA-PHONE INOP. / REPLACED BATTERIES FOR FWD MEGA-PHONE I.A.W MM 25-65-61-920-001-A. OPS CHECKED GOOD."
